Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Genericity of nontrivial $ H$-superrecurrent $ H$-cocycles


Author: Karma Dajani
Journal: Trans. Amer. Math. Soc. 323 (1991), 111-132
MSC: Primary 28D99; Secondary 34C35, 47A35, 60J15
MathSciNet review: 1018574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that most $ {\text{H}}$-cocycles for a nonsingular ergodic transformation of type $ {\text{II}}{{\text{I}}_\lambda }$, $ 0 < \lambda < 1$, are $ {\text{H}}$-superrecurrent. This is done by showing that the set of nontrivial $ {\text{H}}$-superrecurrent $ {\text{H}}$-cocycles form a dense $ {G_\delta}$ set with respect to the topology of convergence in measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28D99, 34C35, 47A35, 60J15

Retrieve articles in all journals with MSC: 28D99, 34C35, 47A35, 60J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1018574-8
PII: S 0002-9947(1991)1018574-8
Article copyright: © Copyright 1991 American Mathematical Society